Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

I have had pain in my upper left abdominal, nausea & blackout feelings

I have had pain in my upper left abdomen - mid region to the left, at the bottom of my ribs. It feels like fullness there, not in my stomach just near the ribs. It also leaves my ribs feeling like they are bruised. I have recently been feeling dizzy and my eyes jump on occasions, and have nausea as well as feeling like I have a mild blackout feeling not enought to black out but like you do when you get when quickly sometimes.
Asked On : Fri, 21 Jan 2011
Answers:  3 Views:  808
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Ayurveda Specialist 's  Response
Answered: Fri, 21 Jan 2011
I find this answer helpful
  User's Response
I have no indigestion symptoms such as belching repeating of foods or reflux, the pain is more at the bottom of my ribs/slightly up behind the bottom 2-3 ribs - since writing this it has progressed across to the right side and slightly around to my back. I also have a prominent pulse in the front area. I have put my hand on the right side (not pressing hard) and it feels like something is straining to get through. The pain on the right side is like gnawing pain and also like my bones are being hit with a hammer very slightly.

However my biggest concern is the blackout/faint feelings and that my eyes when I look at something jump out of focus - if it is indigestion surely this can not be the cause of the blackouts faint feelings etc? I also feel really shaky and can not write properly - like a blood sugar drop (although not all the time). I am eating well so not a lack of food.
Answered: Fri, 21 Jan 2011
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
apparently anxiety and abdominal distension or hyperacidity is the tentative diagnosis from your description, before treatment a simple ultra sound scan will assure you that nothing major is wrong with you and anxiety will be relieved automatically . i hope no more faint outs. Keeping total picture in view i would advice lashun { Garlic] can be taken as lashunadi vati 2 tabs. tds.
Answered: Fri, 21 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor